# SDR CA120709005

- Difficulty date: July 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) EVIDENCE OF OIL FOUND ON CO-PILOT`S FLOOR. OIL PRESSURE LINE BETWEEN FIREWALL AND OIL PRESSURE GAUGE WAS FOUND LEAKING.
